Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What is the cause for stomach discomfort and panic attacks in mid night?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
I am waking up in am between 1-3 am. Stomach discomfort and panic attacks. when get up in the am I am neausea.I have gallbadder surgery 1 week ago and a day. I don't have a appietite and I weak and tired. I XXXXXXX t feel well at all.
Posted Mon, 16 Dec 2013 in Abdominal Pain
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: Poor appetite may have resulted in low blood sugar Detailed Answer: Hello ma'am and welcome. Thank you for writing to us. I can understand how you might be experiencing a poor appetite, especially after the gall bladder removal; as this is commonly seen. But you need to understand that the poor appetite and lack of sufficient intake is resulting in low blood sugar levels and increased acid production in your stomach (due to insufficient intake), resulting in gastric irritation and thus discomfort. So, please try your best to feed well enough. I would also recommend the addition of appetite stimulants and a protein supplement, which should both help in increasing your appetite. As for the panic attacks, were you previously diagnosed with having panic attacks, or is this something you have assumed or are feeling is the most appropriate description ma'am. Need some information before we can find the exact cause for this. I hope you found my response helpful and informative. Please do feel free to write back to me for any further clarifications, I would be more than happy to help you. Awaiting your response containing information on the panic attacks. God bless.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor